MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D

BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Model Number G146
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that electrogram (egm) review was requested for this cardiac resynchronization therapy defibrillator (crt-d) due to observed pauses less than two seconds.Upon review, each pause was preceded by an atrial fibrillation (af) beat.When atrial flutter response (afr) is triggered, post-ventricular atrial refractory period (pvarp) is extended and the ventricular pace (vp) cannot track the p-wave.This appears related to farfield oversensing marked as premature atrial contraction (pac), just prior.Technical services (ts) discussed troubleshooting options and programming considerations, recommending extending the blanking from smart to fixed and turning off afr.Additional information received reported that the recommended programming changes were completed.This crt-d remains in service, and will continue to be monitored.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INOGEN? X4 CRT-D
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50748339
Report Number2124215-2026-48849
Device Sequence Number15589138
Product Code NIK
UDI-Device Identifier00802526534577
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/29/2017
Device Model NumberG146
Device Catalogue NumberG146
Device Lot Number371219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured08/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale